# SDR ERAA079862

- Difficulty date: April 29, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N415EH
- Make and model: Bell 412
- Aircraft serial: 33009
- Aircraft time: 15,145 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240D
- Part serial: 1139800
- Condition: Intermittent
- Location: Cockpit
- Part time: 106 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT GIVES INTERMITTENT RECIPROCAL HEADINGS & READINGS.
